MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC 4; AIR-CONDUCTION HEARING AID, CANAL

SONOVA AG PHONAK LYRIC 4; AIR-CONDUCTION HEARING AID, CANAL
Model Number 0780063
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infectious Otitis Externa (4814)
Type of Reportable Event Serious Injury
Event or Problem Description
It has been brought to manufacturer's attention that the patient has noticed excess fluid collection and white, thick debris in the ear upon removal of the device and sought medical treatment.

Brand Name
PHONAK LYRIC 4
Common Device Name
AIR-CONDUCTION HEARING AID, CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich 8712,che
SZ 
MDR Report Key22541763
Report Number3008848788-2025-00001
Device Sequence Number12506300
Product Code ESD
UDI-Device Identifier07613389250893
UDI-Public(01)07613389250893
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
Report Date (Section F) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/02/2025
Event Location Other
Date Report to Manufacturer07/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown